MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ PRECISION¿ LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ PRECISION¿ LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H702475
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a ventricular tachycardia ablation procedure, a prolonged procedure occurred due to experiencing an error message with the system and the troubleshooting involved in order to resolve the issue.When all the equipment was connected, the precision link did not connect and the system displayed an error message.Multiple troubleshooting efforts were conducted, and lastly, when the precision link was exchanged, the issue was resolved.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One ensite precision magnetic link was received for evaluation.Evaluation testing of the device observed movement with all references and electrodes indicating passing results.The reported event was unable to be duplicated.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation and information provided to abbott, the reported event was not confirmed and the root cause was undetermined.The device functioned as intended.

Brand Name
ENSITE¿ PRECISION¿ LINK SENSOR ENABLED
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12691798
Report Number2184149-2021-00331
Device Sequence Number14484941
Product Code DQK
UDI-Device Identifier05415067024756
UDI-Public05415067024756
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH702475
Device Catalogue NumberH702475
Device Lot Number5693292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown